# SDR SWAA2023072882388

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 29,040 hours, 13,826 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED LEFT FWD UPPER HORIZONTAL STAB SLIDING SEAL PER AMM 53-31-31
